Lupa

Show document

A- | A+ | Print
Title:Ludkovsky, S.V. (Lüdkovsky, S.V.; Lyudkovskii, S.V.): Algebras of operators in Banach spaces over the quaternion skew field and the octonion algebra. (English. Russian original). - [J] J. Math. Sci., New York 144, No. 4, 4301-4366 (2007); translation from Sovrem. Mat. Prilozh. 2005, No. 35 (2005). ISSN 1072-3374; ISSN 1573-8795
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1178.47057
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Year of publishing:2008
Number of pages:Zbl 1178.47057
ISSN:1436-3429
UDC:517.98(049.3)
COBISS_ID:15482201 Link is opened in a new window
Views:1039
Downloads:14
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica